Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Will my breast size grow by having Levlen ED which I am taking to control my acne ?

About 2 or three months after I turned 14 I got put on Yasmin birth control for acne . I was on it for about 1 year and I didn t grow, I actually lost weight in my breasts. Then i switched to Levlen ED and I am on my third 28 day pack right now. I am just wondering if the Yasmin pill had of stunted my growth, and if being on Levlen will cause my breasts to grow, because all 6 girls I know that are taking Levlen had grown 2-3 cup sizes.
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  2132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Yasmin is given in PCOD as it causes weight loss. The loss in body fat caused by Yasmin might have caused the decrease in the breast size.Now that you have changed the pill now you may regain the lost weight and in that process increase the size.
Dr. Rakhi Tayal
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor